Ordering MAD families a la Kat?tov

Journal of Symbolic Logic 68 (4):1337-1353 (2003)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 84,292

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

8 (#1,034,031)

6 months
1 (#510,180)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Katětov order on Borel ideals.Michael Hrušák - 2017 - Archive for Mathematical Logic 56 (7-8):831-847.
Forcing indestructibility of MAD families.Jörg Brendle & Shunsuke Yatabe - 2005 - Annals of Pure and Applied Logic 132 (2):271-312.
Almost disjoint families and diagonalizations of length continuum.Dilip Raghavan - 2010 - Bulletin of Symbolic Logic 16 (2):240 - 260.
Indestructibility of ideals and MAD families.David Chodounský & Osvaldo Guzmán - 2021 - Annals of Pure and Applied Logic 172 (5):102905.

Add more citations

References found in this work

No references found.

Add more references